# SDR SIMA20171011009

- Difficulty date: October 11, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 32,970 hours, 28,561 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 14523523006
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 61, STRINGER CLIP 7R HAS A CRACK, 1/2 INCH LONG.  REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02, 51-30-02, AND 53-31-04
